# SDR VNAA9805011

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aoa Syst
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE AFTER RECEIVING AN ANGLE OF ATTACK, AND SHAKER FAIL WARNING MESSAGES.  MAINTENANCE INSPECTED AND FOUND THE RIGHT HAND ANGLE OF ATTACK, AND THE RIGHT HAND STALL WARNING CIRCUT BREAKER OPEN.  THEY CLOSED THE CIRCUT BREAKERS, AND PERFORMED OPERATION CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-00.  THE CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
